MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PERCUTANEOUS REFERENCE PIN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PERCUTANEOUS REFERENCE PIN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733236
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that the piece that the slap hammer connects to broke off when trying to get the percutaneous pin out and it was not able to be removed.The orthopedic surgeon was called in help with removal.After several minutes and attempts, they were able to remove the pin with no harm to the patient.There was no delay to the procedure.
 
Additional Manufacturer Narrative
H2: this event has been reported in another regulatory report.See regulatory report#: 1723170-2024-02353.Please refer to regulatory report#: 1723170-2024-02353 for further information and future updates to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCUTANEOUS REFERENCE PIN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20021384
Report Number1723170-2024-02284
Device Sequence Number8675316
Product Code OLO
UDI-Device Identifier00613994247865
UDI-Public00613994247865
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733236
Device Catalogue Number9733236
Device Lot Number2024021102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age45 YR
Patient SexMale